# SDR AALA20180228006

- Difficulty date: February 28, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 53,464 hours, 21,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM TEE CAP AT BS 986, RBL 30 TO RBL 43.  REPAIRED THE FLOORBEAM TEE CAP IAW SRM 53-70-51-2R-4.
